EconPapers    
Economics at your fingertips  
 

A bankruptcy approach to the core cover

A. Estévez-Fernández, M. Fiestras-Janeiro (fiestras@uvigo.es), M. Mosquera and E. Sánchez-Rodríguez
Authors registered in the RePEc Author Service: Arantza Estévez Fernández

Mathematical Methods of Operations Research, 2012, vol. 76, issue 3, 343-359

Abstract: In this paper we establish a relationship between the core cover of a compromise admissible game and the core of a particular bankruptcy game: the core cover of a compromise admissible game is, indeed, a translation of the set of coalitionally stable allocations captured by an associated bankruptcy game. Moreover, we analyze the combinatorial complexity of the core cover and, consequently, of the core of a compromise stable game. Copyright Springer-Verlag Berlin Heidelberg 2012

Keywords: Cooperative game theory; Compromise admissible games; Bankruptcy; Core cover; Complexity (search for similar items in EconPapers)
Date: 2012
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4)

Downloads: (external link)
http://hdl.handle.net/10.1007/s00186-012-0409-2 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:mathme:v:76:y:2012:i:3:p:343-359

Ordering information: This journal article can be ordered from
http://www.springer.com/economics/journal/00186

DOI: 10.1007/s00186-012-0409-2

Access Statistics for this article

Mathematical Methods of Operations Research is currently edited by Oliver Stein

More articles in Mathematical Methods of Operations Research from Springer, Gesellschaft für Operations Research (GOR), Nederlands Genootschap voor Besliskunde (NGB)
Bibliographic data for series maintained by Sonal Shukla (sonal.shukla@springer.com) and Springer Nature Abstracting and Indexing (indexing@springernature.com).

 
Page updated 2025-03-20
Handle: RePEc:spr:mathme:v:76:y:2012:i:3:p:343-359